# SDR SWAA2024010939013

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 10,197 hours, 4,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR SLIDE EMERGENCY LIGHT INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M2816 IN REF TO AMM 33-51-06. OPS TEST GOOD. NO DEFECTS NOTED AT THIS TIME.
